Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How to control rising levels of triglyceride ?

6 months ago, I checked my triglyceride level, it was 238, doctor prescribed Mactor 10, after 6 months I rechecked my triglyceride level, now it is 252. What I have to do now?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic
Your cholesterol levels of 238 which was done 6 months ago was high so your doctor has started you on Mactor-10 which is Atorvastatin a medicine to reduce the cholesterol.
Your recent report of 252 is even higher as compared to before.
You need to understand that medicine do help to reduce the cholesterol but only medication is never a proper solution.
To reduce the cholesterol you need to change your diet and avoid oily,fatty,fried foods.
You should do exercise like brisk walking for at least an hour daily and regularly.
Proper diet adjustments,exercise and medicine together will help you control the cholesterol.
Consult with your doctor and discuss the issue.
Take care.
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor